# SDR 95ZZZX1216

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3643D
- Make and model: Piper PA60600A
- Aircraft serial: 600835816123
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alterantor
- Part number: ALU8421R
- Condition: Defective
- Location: Plus Terminal
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:  RIGHT ALT INOP.  FOUND PLUS TERMINAL ON ALTERNATOR LOOSE IN CASE.  DIODE BLOCK SEEMED LOOSE INTERNALLY.  POSITIVE LEAD AT CURRENT LIMITER HAD A LOOSE TERMINAL (CRIMPED AMP CONNECTOR) LOOSE ON WIRE.  BRUSHES APPEARED GLAZED.
